MathSciNet Relay Station
MathSciNet bibliographic data
MR2439402 (2009h:20044) 20F65 (20E05 20E36 37A99)
Francaviglia, Stefano Geodesic currents and length compactness for automorphisms of free groups. Trans. Amer. Math. Soc. 361 (2009), no. 1, 161–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement